Peng Feng                          

Associate Professor of Mathematics

Florida Gulf Coast University                                                                                                                                                                                      

Fort Myers, FL 33965-6565

 

Description: RESEARCH

I am interested in the applications of differential equations, especially those of elliptic and parabolic types. Currently I am working on the blowup phenomena in elliptic and parabolic equations. Previously I worked on pattern formation arising in parabolic systems. I am also working on the mathematical modeling of gene expression.


 

Description: TEACHING

Spring 2008: Analysis II, Ordinary Differential Equations, Elementary Calculus

Fall 2007: Calculus II, Analysis, Elementary Calculus

Spring 2007: Calculus II, Linear Operators and Differential Equations and Foundation of Applied Mathematics(III)

Fall 2006: Calculus II, Linear Operators and Differential Equations and Dynamical Systems


 

Description: SERVICE

Since Fall 2007: Reviewer for Journal of Mathematical Analysis and Applications

Since Fall 2007: Invited Reviewer for Mathematical Review

Since Jan  2007: Biotechnology Seminar Search Committee

Since Fall 2006: Associate Graduate Faculty

Since Fall 2005: Advisor to Mathematics Club


Description: Awards

2008-2009: Junior Faculty Scholarship Excellence Award


Description: CV


Description: MathJournals

 

Description: More Links

*       American Mathematical Society

*       Society for Industrial and Applied Mathematics

*       Mathematical Association of America

*       Mathematical Biosciences Institute

*       Institute of Mathematics and Its Applications(IMA)


Travel Schedules:

Oct 18th-20th, AMS Sectional Meeting, Washington University, St. Louis, MO

May 30th-June 6th, 2012, Spring School in Nonlinear Partial Differential Equations, Brussels, Belgium

December 15-18th, 7th International Conference on Differential Equations and Dynamical System, Tampa, FL(Global Organizing Committee Member)

October 14th, PDE Seminar, Michigan State University (Talk Slides)

September 27th, Mathematical Biology Seminar, University of Central Florida(Talk Slides)

May 7-9, 2009, 8th MSU-UAB Conference on Differential Equations & Computational Simulations;

June 8-12, 2009, Mathematical Bioscience Institute (OSU) workshop on Drosophila Development;

July 27-30, 2009, Annual Meeting of The Society of Mathematical Biology, University of British Columbia, Vancouver, Canada.


Recent Publications:

*       Existence of Explosive Positive Radial Solutions to Elliptic Systems of Competitive Type, in preparation

*       A Priori Estimate and Uniqueness of Positive Radial Solutions for Elliptic Systems of Competitive Type,  in preparation

*       Peng Feng, Dynamics of a Predator-Prey Model with Modified Leslie-Gower Model with Double Allee Effects, in preparation

*       Peng Feng, Analysis of a Delayed Predator-Prey Model with Ratio-Dependent Functional Response and Quadratic Harvesting, (PDF) May 2013,  Journal of Applied Mathematics and Computing, a Springer Journal.

*       Peng Feng, On a diffusive predator-prey model with nonlinear harvesting, (PDF)  to appear  in Mathematical Biosciences and Engineering

*       Peng Feng and Jaffar Ali, A Remark on Entire Explosive Solutions for a Class of Elliptic System with Linear Gradient Terms,  Int. Journal of Math. Analysis, Vol. 4, 2010, no. 51, 2529 - 2534

*       Peng Feng, Remarks on Large Solutions of a Class of Semilinear Elliptic Equations, Volume 356, Issue 2, 15 August 2009, Pages 393-404, JMAA(pdf)

*       Peng Feng, Global Bifurcation of Nonnegative Solutions for a Quasilinear Elliptic Problem, Volume 41, Number 4 (2011), 1183-1193, Rocky Mountain Journal of Math.

*       Peng Feng, On the structure of positive solutions to an elliptic problem arising in thin film equations , 370(2010) 573-583, Journal of Mathematical Analysis and Applications.

*       Peng Feng , Dynamics of a segmentation clock model with discrete and distributed delays, Volume 3, Number 4, Dec 2010, International Journal of Biomathematics(pdf)

*       Peng Feng, Global and Blow up Solution in a Mutualistic Model, 68(2008), pp. 1898-1998,  Nonlinear Analysis: Theory, Method and Applications(pdf)

*       Peng Feng, On the Blowup Rate of Large Solutions of a Porous Media Logistic Equation on Radial Domain,  329(2007) 347-356, Journal of Mathematical Analysis and Applications.(pdf)

*       Peng Feng and Menaka Navaratna, Modelling Periodic Oscillations During Somitogenesis, Vol.4, No.4, 2007, pp.661-673, Mathematical Biosciences and Engineering(pdf)

*       Peng Feng and Zhengfang Zhou, Existence of Finite Travelling Wave Solutions in a Degenerate Cross-Diffusion System,Vol.6, No.4, 2007, pp.1145-1165, Communications On Pure and Applied Analysis. (With Zhengfang Zhou)(pdf)

*       Peng Feng and Zhengfang Zhou, Multiplicity and Symmetry Breaking of Positive Radial Solutions for a Semilinear Elliptic Equation Modelling MEMS on Annular Domain, Vol. 2005(2005), No. 146, pp. 1-14, El. J. Diff. Eqns.(pdf)

 

Presentations and Conferences:

*       April 17-18, 2008, IMA Network Dynamics and Cell Physiology workshop, University of Minnesota, Minnesota, USA

*       Nov 1-3, 7th Mississippi State-UAB Conference on Differential Equations & Computational Simulations, Birmingham, AL

*       June 2007, The fourth International Conference on Mathematical Biology, CHINA

*       January 2007, AMS National Meeting, New Orleans, USA

*       June 2007, Travel Grant (Faculty Travel Award and Professional Development Award) for The fourth International Conference on Mathematical Biology, CHINA

*        Feb 26th, 2007, Patterns in Nature and the Mathematics Behind It, Florida Gulf  Coast University and Ave Maria University,  Florida

*       December 16-18, 2006, 30 minutes talk, 5th International Conference on Differential Equations and Dynamical Systems, University of Texas, Pan American, TX

*       April 1-2, 2006, 30 minutes talk, AMS Sectional Meeting, Florida International University, Miami, FL

*        January 12-15, 2006, Give talk on AMS Joint Mathematical Meeting, San Antonio, TX

*       May 13-14, 2005, 30 minutes talk, The Sixth Mississippi State - UAB Conference on Differential Equations and Computational Simulations, Mississippi State University

*       June 7, 2004, IMA Travel Grant for Second Symposium on Analysis and PDEs, Purdue University

*       April 13, 2004, Seminar talk on  Study on Pattern Formation Far From Equilibrium
Mathematical Biology Seminar, Michigan State University

*       Nov 17, 2003, Travel Grant for Workshop on Mathematical Challenges Arising in Cancer Models, Mathematical Biology Institute, Ohio State University

*       Sept 29, 2003, Seminar talk on Support Property of Solutions to Degenerate Parabolic Equations Arising in Biology and Physics: An Exposition, PDE Seminar, Michigan State University

*       Aug 14, 2003, 30 minutes talk, Conference on Partial Differential Equations and Applications, University of Notre Dame

*       June 11, 2003, Travel Grant for 2003 International Conference on Nonlinear Evolutions and Applications, Northwestern University

*       May 23, 2003, IMA Travel Grant for Symposium on Analysis and PDEs,  Purdue University

*       March 5, 2003, Seminar talk on Radial Symmetry in a Parabolic System, PDE Seminar, Michigan State University

 


Click here for everything else

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 





Dad's Creation